# SDR AC2A2009042481568

- Difficulty date: April 24, 2009
- Submitted: May 6, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,856 hours
- Engine: Allsn 250C40B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part serial: JGAMT0687
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, YELLOW M/ECU2 LIGHT ILLUMINATED, FOLLOWED BY A WHITE ECU LIGHT ABOVE THE NR2 ENGINE TORQUE.  RETARDING THE THROTTLE TO IDLE HAD NO EFFECT ON THE NR2 NP. TO REDUCE THE NR2 NP TO IDLE, THE ECU HAD TO BE PUT INTO MANUAL.
